Subject List
Alphabetical List
What's new?
Deutsche Version
Quick Search
Advanced Search >>
User Name
Register Now
Free Trial
Thieme-connect / Get Connected Contact Us
Get Connected:
Case Report
Pharmacopsychiatry 2002;  112-115
DOI: 10.1055/s-2002-31515
Paroxetine Associated Hepatotoxicity: A Report of 3 Cases and a Review of the Literature
T.  Azaz-Livshits, A.  Hershko, E.  Ben-Chetrit
1 Department of Medicine and Clinical Pharmacology, Hadassah University Hospital, Jerusalem, Israel

We recently encountered 3 patients who had developed reversible paroxetine-associated hepatotoxicity. Two of the patients were over 80 years old and their hepatitis was accompanied by hyponatremia. In the third case, hepatitis was associated with multiple organ failure and the co-administration of trazodone. Here, we will discuss the possible role of preexisting risk factors in the development of paroxetine hepatotoxicity and review the relevant literature.

Full Text as
HTML (33 kb)  PDF (60 kb)
Table of Contents
More About this Journal
search PubMed for authors:
T Azaz-Livshits
A Hershko
E Ben-Chetrit

© Georg Thieme Verlag Stuttgart - New York. All rights reserved.
Impressum / Disclaimer